# SDR CALA2019102311780

- Difficulty date: October 16, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 95,997 hours, 22,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N3810
- Condition: Corroded
- Location: Bs 1401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY FINDING CORROSION ON AFT CARGO BILGE BUTT SPLICE STRAP AT STA 1401 BETWEEN STR 27L AND 28L. REF ST ENG N/R 0074612 REMOVED CORROSION 2EA AREAS ON AFT CARGO BILGE BUTT SPLICE STRAP AT STA 1401 BETWEEN S-27L AND S-28L A)L=5.0 W=3.0 D=.025 B)L=5. 5 W=2.5 D=.020. OUT OF LIMITS IAW B757-2 SRM 53-00-53 AD1 FIG 10 1 DETAIL V PG 105. REMOVED FABRICATED AND INSTALLED STRAP PN VTS AA 146N3810-8200 IAW BOEING DWG 146N3810 AND 146N3300. WORK ACCOMPLISHED BY V920993,
